Alert archive / Iowa / River Flood Warnings in 2009
River Flood Warning 76, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Jun 18, 2009, 10:49 AM CDT for Mahaska County, Marion County, Iowa. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2009, 10:49 AM CDT (15:49 UTC)
- Expired
- Jun 18, 2009, 8:57 PM CDT
- In force
- 10 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- Minor
Counties Mahaska County, IA, Marion County, IA
The radar
The Des Moines radar (KDMX), 84 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cedar Creek near Bussey (BSSI4). The gauge peaked at 18.86 ft at Jun 18, 2009, 3:00 PM CDT.
- Action stage
- 16 ft
- Minor stage
- 25 ft
- Moderate stage
- 30 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05489000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KDMX 181549 FLWDMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 1049 AM CDT THU JUN 18 2009 RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/DESMOINES . && IAC123-125-191549- /O.NEW.KDMX.FL.W.0076.090618T1549Z-090620T1324Z/ /BSSI4.1.ER.090618T1548Z.090619T0000Z.090619T1324Z.NO/ 1049 AM CDT THU JUN 18 2009 ...FLOOD WARNING IN EFFECT UNTIL FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE CEDAR CREEK NEAR BUSSEY. * UNTIL FRIDAY MORNING. * AT 10:15 AM THURSDAY THE STAGE WAS 17.7 FEET...AND RISING. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE RISING TO 20.0 FEET THIS EVENING. FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 18 FEET...FLOODING OF AGRICULTURAL LAND BEGINS. $$
1 follow-up statement
000 WGUS83 KDMX 190157 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 857 PM CDT THU JUN 18 2009 RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/DESMOINES . && IAC123-125-200157- /O.EXT.KDMX.FL.W.0075.000000T0000Z-090624T1424Z/ /OOAI4.1.ER.090618T1253Z.090620T1800Z.090623T1424Z.NO/ 857 PM CDT THU JUN 18 2009 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER NEAR OSKALOOSA. * UNTIL TUESDAY MORNING. * AT 8:30 PM THURSDAY THE STAGE WAS 18.2 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 17 FEET. * FORECAST...RISE TO 20.3 FEET SATURDAY. FALL BELOW FLOOD STAGE TUESDAY MORNING. $$ IAC179-200157- /O.EXT.KDMX.FL.W.0077.000000T0000Z-090622T0800Z/ /OTMI4.1.ER.090618T2132Z.090619T0150Z.090621T0800Z.NO/ 857 PM CDT THU JUN 18 2009 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT OTTUMWA. * UNTIL SUNDAY MORNING. * AT 8:50 PM THURSDAY THE STAGE WAS 10.4 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 10 FEET. * FORECAST...FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 10 FEET...AGRICULTURAL FLOODING IS OBSERVED OVER MOST OF THE REACH BETWEEN OTTUMWA AND ELDON. $$ IAC123-125-190227- /O.CAN.KDMX.FL.W.0076.000000T0000Z-090620T1324Z/ /BSSI4.1.ER.090618T1540Z.090618T1915Z.090618T2245Z.NO/ 857 PM CDT THU JUN 18 2009 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE CEDAR CREEK NEAR BUSSEY. * AT 8:15 PM THURSDAY THE STAGE WAS 16.8 FEET...AND FALLING. * FELL BELOW FLOOD STAGE AT 5:45 PM THURSDAY. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * FORECAST...FALL TO 13.3 FEET SATURDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 18, 6:16 AM CDT, 4 hours 33 minutes earlier.
Area forecast discussion, Jun 18, 6:16 AM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 616 AM CDT THU JUN 18 2009 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... MULTIPLE CONVECTIVE EVENTS ARE THE OBVIOUS FOCUS THIS MORNING. CURRENT SITUATION HAS 100-130KT JET TOPPING CENTRAL CONUS RIDGE. RIGHT ENTRANCE REGION OF MAX WINDS THROUGH MI HELPED FEED OUR EXITING MCS. NEXT SHORT WV MOVED OUT OF CO INTO NE OVERNIGHT AND IS PRESENTLY DRIVING THAT MCS. EXPECT THIS COMPLEX TO KEEP ON ROLLING INTO IA THIS MORNING. KINEMATIC FORCING SUSTAINS WITH HELP FROM AXIS OF THETA-E ADVECTION FROM NE INTO IA...ALONG WITH ELEVATED FRONTOGENETICAL FORCING WITH BACLIN ZONE ALOFT. MOISTURE CONVERGENCE ALONG 310K SFC SUGGESTS THIS AS WELL. EXTREME ELEVATED INSTABILITY AVAILABLE WITH 3-4K CAPES AND LITTLE CIN IN PLACE THROUGH AT LEAST 15Z. EFFECTIVE SHEAR 50 PLUS KTS ALONG BACLIN ZN SO WOULD NOT BE AT ALL SURPRISED TO SEE MCS STRENGTHEN AS IT ENTERS IA. SHOULD THEN SEE A LULL THROUGH MUCH OF THE AFTERNOON AS WARM TEMPS AND EML BUILD INTO IA A LA THE SPC DAY 1 OUTLOOK. 09Z SFC ANLYS PLACES SYNOPTIC FRONT FROM ERN NE ALONG IA/MO BORDER WHICH SHOULD SURGE NWD INTO STATE AS CAP TEMPORARILY BUILDS. CONVERGENCE ZONE IS EXPECTED TO THEN BE ACROSS NRN IA BY END OF PEAK HEATING. WITH MLCAPES IN EXCESS OF 4K J/KG...STRONG DEEP SHEAR AND MORE THAN ADEQUATE SHALLOW SHEAR CONSIDERING THE AMOUNT OF INSTABILITY... TORNADIC SUPERCELLS WILL LIKELY DEVELOP QUICKLY ONCE IT GOES HENCE SVR WORDING IN ZONES. UNLIKE PRESENT SITUATION...VEERING LLJ MAY PUSH MCS OUT OF AREA LATER TONIGHT. HOWEVER FORCING AHEAD OF NRN PLAINS THROUGH EXPECTED TO DEVELOP YET ANOTHER ROUND OF CONVECTION WITH FROPA ON FRI BEFORE ENDING HEADING INTO THE WEEKEND. WITH AIRMASS JUICED...HEAVY RAIN AND FLOODING POSSIBLE BUT SECONDARY THREAT TO SVR. BETTER HEAVY RAINS CHANCES ARE NORTH...BUT THIS AREA CAN TAKE MORE RAIN AS WELL. NO CHANGES TO FORECAST FOR WEEKEND AND BEYOND. WE CERTAINLY HAVE THE POTENTIAL TO WARM UP GREATLY TODAY...BUT STAYED JUST BELOW PERSISTENCE DUE TO APPROACHING MCS. THIS WILL HAVE TO BE WATCHED HOWEVER. EXPECT ANOTHER WARM AND MUGGY NIGHT TONIGHT WITH FAIRLY SEASONAL TEMPS AND RELATIVELY DRIER CONDITIONS FOR THE WEEKEND...ESPECIALLY SAT. && .AVIATION...18/12Z BRIEF MVFR CIGS/BR VSBYS POSSIBLE AT KMCW/KALO FOR THE NEXT HOUR OR TWO. THEREAFTER...THUNDERSTORMS WILL BE THE SOLE PRODUCER OF SUB-VFR CONDITIONS THROUGH THE TAF PERIODS. CONDITIONS WILL REMAIN MOIST AND VERY UNSTABLE ACROSS THE REGION TODAY. ONE ROUND OF THUNDERSTORMS WILL ROLL ACROSS NORTHERN IOWA THIS MORNING...AND APPEAR ON TRACK TO IMPACT KMCW WITH POTENTIALLY SEVERE WEATHER AROUND 14-15Z. IF THE STORMS DO TRACK TO KMCW THERE WILL BE HIGH WIND GUSTS...VERY HEAVY RAIN AND LOW CIGS...AND POSSIBLY HAIL. THIS WILL BE REFLECTED IN A TEMPO GROUP ON THE 12Z TAFS. ONCE THESE STORMS CROSS NORTHERN IOWA IT WILL BE RELATIVELY QUIET FOR THE REST OF THE MORNING INTO THE EARLY AFTERNOON AS WE WILL BE CAPPED. HOWEVER...LATER IN THE DAY THE CAP WILL LIKELY BREAK WITH THUNDERSTORMS DEVELOPING...ESPECIALLY FURTHER NORTH AND EAST AT KMCW AND KALO. DUE TO UNCERTAINTIES IN TIMING OF THE CAP BREAKING AS WELL AS LOCATION OF STORMS...WILL INCLUDE TEMPOS AT KMCW/KALO WHERE LATE AFTERNOON STORMS ARE LIKELIEST BUT OTHERWISE STICK WITH VCTS ATTM. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && BSS/FAB/LEE
Hazardous weather outlook, Jun 18, 9:52 AM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 952 AM CDT THU JUN 18 2009 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-191000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 952 AM CDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE OUT NORTHERN AND CENTRAL IOWA OVER THE NEXT HOUR...WITH A POSSIBILITY OF A FEW OF THESE STORMS BECOMING SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ADDITIONAL THUNDERSTORMS MAY DEVELOP OVER CENTRAL AND NORTHERN IOWA DURING THE LATE AFTERNOON OR EVENING HOURS. SEVERE WEATHER COULD VERY WELL OCCUR WITH THESE STORMS AS WELL. IN FACT...THERE IS A MODERATE RISK OF SEVERE WEATHER WITH A SEVERE WEATHER OUTBREAK POSSIBLE. LARGE HAIL...DAMAGING WINDS...AND TORNADOES MAY OCCUR WITH THE STRONGER STORMS. ANY OF THE STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINS AND POTENTIALLY FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES CONTINUE INTO FRIDAY WITH SEVERE WEATHER AGAIN QUITE POSSIBLE...MAINLY CENTRAL AND EASTERN SECTIONS WHERE A MODERATE RISK OF SEVERE WEATHER EXISTS. LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINS MAY OCCUR AS WELL. ADDITIONAL THUNDERSTORM CHANCES ARE IN THE FORECAST SUNDAY INTO MONDAY...MAINLY NORTH AND WEST. THE SEVERE WEATHER POTENTIAL IS LOW FOR THE TIME BEING. .SPOTTER INFORMATION STATEMENT... AN EMERGENCY MANAGEMENT CONFERENCE CALL HAS BEEN SCHEDULED FOR 130 PM CDT THIS AFTERNOON. SEVERAL INSTANCES OF SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY THROUGH FRIDAY. REPORTS OF HEAVY RAINS OR FLOODING ARE ALSO ENCOURAGED AND APPRECIATED...EVEN OUTSIDE OF ACTIVATIONS FOR SEVERE WEATHER. MJA
In the hours before
Local storm report, Jun 18, 9:14 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
914 AM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 AM HAIL MCCALLSBURG 42.17N 93.39W
06/18/2009 E1.75 INCH STORY IA TRAINED SPOTTER
IN MCCALLSBURG ON COUNTY ROAD E18.
&&
BFLocal storm report, Jun 18, 9:26 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
926 AM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 AM HAIL URBANDALE 41.64N 93.74W
06/18/2009 E0.88 INCH POLK IA CO-OP OBSERVER
DELAYED REPORT
&&
PODRAZIKSpecial weather statement, Jun 18, 9:33 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 933 AM CDT THU JUN 18 2009 IAZ038-049-050-181500- GRUNDY-MARSHALL-TAMA- 933 AM CDT THU JUN 18 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARSHALL... NORTHWESTERN TAMA AND SOUTHWESTERN GRUNDY COUNTIES UNTIL 1000 AM CDT... AT 933 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF CONRAD...OR 42 MILES SOUTHWEST OF WATERLOO...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS IN EXCESS OF 45 MPH ARE EXPECTED WITH THIS STORM. ZOGG
Special weather statement, Jun 18, 9:51 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 951 AM CDT THU JUN 18 2009 IAZ049-050-181515- MARSHALL-TAMA- 951 AM CDT THU JUN 18 2009 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TAMA AND NORTHEASTERN MARSHALL COUNTIES UNTIL 1015 AM CDT... AT 949 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CONRAD...OR 35 MILES SOUTHWEST OF WATERLOO...MOVING EAST AT 40 MPH. AT 944 AM...TRAINED SPOTTERS REPORTED ONE HALF INCH HAIL 5 MILES WEST OF CONRAD. WINDS IN EXCESS OF 45 MPH ARE ALSO POSSIBLE WITH THIS STORM. ZOGG
Special weather statement, Jun 18, 10:17 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1017 AM CDT THU JUN 18 2009 IAZ050-181530- TAMA- 1017 AM CDT THU JUN 18 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TAMA COUNTY UNTIL 1030 AM CDT... AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF DYSART...OR 22 MILES WEST OF VINTON...MOVING EAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS IN EXCESS OF 45 MPH ARE EXPECTED WITH THIS STORM. ZOGG
Local storm report, Jun 18, 10:45 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1045 AM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 2 NNW WINTERSET 41.36N 94.03W
06/17/2009 E1.00 INCH MADISON IA CO-OP OBSERVER
&&
BFThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 9:30 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 45 min |
| Jun 17, 10:04 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison, Union | 41 min |
| Jun 17, 10:15 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 45 min |
| Jun 17, 10:38 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 37 min |
| Jun 17, 10:43 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 32 min |
| Jun 17, 10:46 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison | 44 min |
| Jun 17, 10:59 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 46 min |
| Jun 17, 11:07 PM CDT | Severe Thunderstorm Warning | DMX | Jasper | 41 min |
| Jun 17, 11:14 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford, Sac | 46 min |
| Jun 17, 11:27 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Madison | 48 min |
| Jun 17, 11:55 PM CDT | Tornado Warning | DMX | Clarke, Madison, Warren | 35 min |
| Jun 18, 12:00 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Crawford, Sac | 45 min |
| Jun 18, 12:12 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Warren | 48 min |
| Jun 18, 12:17 AM CDT | Severe Thunderstorm Warning | DMX | Crawford, Sac | 37 min |
| Jun 18, 12:21 AM CDT | Areal Flood Advisory | DMX | Calhoun, Carroll, Crawford, Sac | 3 hr |
| Jun 18, 12:31 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas | 29 min |
| Jun 18, 12:35 AM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Monroe, Warren, Wayne | 40 min |
| Jun 18, 12:43 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene, Guthrie, Sac | 47 min |
| Jun 18, 12:59 AM CDT | Tornado Warning | DMX | Lucas, Wayne | 31 min |
| Jun 18, 1:18 AM CDT | Severe Thunderstorm Warning | DMX | Lucas, Mahaska, Marion, Monroe, Wapello | 42 min |
| Jun 18, 1:41 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 49 min |
| Jun 18, 1:44 AM CDT | Severe Thunderstorm Warning | DMX | Marion, Warren | 46 min |
| Jun 18, 2:07 AM CDT | Severe Thunderstorm Warning | DMX | Polk, Warren | 23 min |
| Jun 18, 2:11 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion | 39 min |
| Jun 18, 2:24 AM CDT | Severe Thunderstorm Warning | DMX | Monroe, Wapello | 51 min |
| Jun 18, 2:32 AM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Monroe, Warren | 28 min |
| Jun 18, 5:54 AM CDT | River Flood Warning | DMX | Mahaska, Marion | 5 days |
| Jun 18, 7:24 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Humboldt, Pocahontas, Webster | 36 min |
| Jun 18, 7:34 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Sac, Webster | 41 min |
| Jun 18, 7:39 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 36 min |
| Jun 18, 8:03 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Humboldt, Webster, Wright | 42 min |
| Jun 18, 9:05 AM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall, Story | 25 min |
| Jun 18, 12:35 PM CDT | River Flood Warning | DMX | Wapello | 11 hr |
| Jun 18, 1:34 PM CDT | River Flood Warning | DMX | Wapello | 5 hr |
Nearby
River Flood Warnings in Iowa, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.